Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 7, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 4, 2024, 5:16 PM CST for Clark County, Scotland County, Missouri; Van Buren County, Iowa. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2024, 5:16 PM CST (23:16 UTC)
- Expired
- Mar 4, 2024, 5:49 PM CST
- In force
- 33 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Van Buren County, IA, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 151 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 5:43 PM CST | HAIL 1 | Farmington, IA | Reported at Caseys. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363
WFUS53 KDVN 042316
TORDVN
IAC177-MOC045-199-050000-
/O.NEW.KDVN.TO.W.0007.240304T2316Z-240305T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
516 PM CST Mon Mar 4 2024
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Van Buren County in southeastern Iowa...
Northeastern Scotland County in northeastern Missouri...
Northwestern Clark County in northeastern Missouri...
* Until 600 PM CST.
* At 516 PM CST, a severe thunderstorm capable of producing a tornado
was located over Azen, or 10 miles northeast of Memphis, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Mount Sterling, Prospect Grove, and Heath Memorial Conservation
Area around 520 PM CST.
Bonaparte, Farmington, Indian Lake Park, and Anson around 530 PM
CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4076 9172 4060 9172 4057 9169 4056 9169
4055 9168 4055 9166 4053 9163 4051 9207
4057 9211
TIME...MOT...LOC 2316Z 240DEG 28KT 4056 9203
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs4 follow-up statements
697
WWUS53 KDVN 042323
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
523 PM CST Mon Mar 4 2024
IAC177-MOC045-199-050000-
/O.CON.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Van Buren IA-Scotland MO-Clark MO-
523 PM CST Mon Mar 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
SOUTHEASTERN VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK
COUNTIES...
At 523 PM CST, a severe thunderstorm capable of producing a tornado
was located over Mount Sterling, or 10 miles south of Keosauqua,
moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bonaparte, Farmington, Mount Sterling, Indian Lake Park, Heath
Memorial Conservation Area, and Anson around 530 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
4053 9206 4059 9207
TIME...MOT...LOC 2323Z 240DEG 28KT 4059 9196
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Gibbs983
WWUS53 KDVN 042332
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
532 PM CST Mon Mar 4 2024
IAC177-MOC045-199-050000-
/O.CON.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Van Buren IA-Scotland MO-Clark MO-
532 PM CST Mon Mar 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
SOUTHEASTERN VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK
COUNTIES...
At 532 PM CST, a severe thunderstorm capable of producing a tornado
was located near Mount Sterling, or 8 miles southeast of Keosauqua,
moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bonaparte, Farmington, Indian Lake Park, and Anson around 540 PM
CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
4054 9196 4059 9201 4066 9194
TIME...MOT...LOC 2332Z 240DEG 28KT 4063 9188
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Gunkel927
WWUS53 KDVN 042342
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
542 PM CST Mon Mar 4 2024
MOC199-042351-
/O.CAN.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Scotland MO-
542 PM CST Mon Mar 4 2024
...THE TORNADO WARNING FOR NORTHEASTERN SCOTLAND COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
4054 9184 4064 9192 4068 9190
TIME...MOT...LOC 2341Z 240DEG 28KT 4067 9179
$$
IAC177-MOC045-050000-
/O.CON.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Van Buren IA-Clark MO-
542 PM CST Mon Mar 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
SOUTHEASTERN VAN BUREN AND NORTH CENTRAL CLARK COUNTIES...
At 541 PM CST, a severe thunderstorm capable of producing a tornado
was located over Bonaparte, or 9 miles southeast of Keosauqua, moving
northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bonaparte, Farmington, and Indian Lake Park around 545 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
4054 9184 4064 9192 4068 9190
TIME...MOT...LOC 2341Z 240DEG 28KT 4067 9179
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Gibbs201
WWUS53 KDVN 042349
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
549 PM CST Mon Mar 4 2024
IAC177-MOC045-042359-
/O.CAN.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Van Buren IA-Clark MO-
549 PM CST Mon Mar 4 2024
...THE TORNADO WARNING FOR SOUTHEASTERN VAN BUREN AND NORTH CENTRAL
CLARK COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
&&
LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
4054 9184 4064 9192 4068 9190
TIME...MOT...LOC 2347Z 240DEG 28KT 4070 9171
$$
GibbsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 4, 2:56 PM CST, 2 hours 20 minutes earlier. Its key messages:
- Widespread rain showers are forecast to develop late this afternoon into this evening along and behind a strong cold front with scattered thunderstorms to the east of the front. A few of these storms may become severe.
- There is a marginal or level 1 out of 5 risk of severe weather this afternoon into the early evening.
- A strong cold front will move across the region this evening with temperatures dropping from 75 degrees ahead of the front to 45 degrees behind the front.
- Rain chances will return Thursday into Friday.
Area forecast discussion, Mar 4, 2:56 PM CST, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 256 PM CST Mon Mar 4 2024 .KEY MESSAGES... - Widespread rain showers are forecast to develop late this afternoon into this evening along and behind a strong cold front with scattered thunderstorms to the east of the front. A few of these storms may become severe. - There is a marginal or level 1 out of 5 risk of severe weather this afternoon into the early evening. - A strong cold front will move across the region this evening with temperatures dropping from 75 degrees ahead of the front to 45 degrees behind the front. - Rain chances will return Thursday into Friday. && .SHORT TERM /THROUGH TUESDAY/... Issued at 208 PM CST Mon Mar 4 2024 A stalled frontal boundary stretches from near Freeport to Iowa City to Ottumwa to KLWD. North of the boundary winds were northerly with winds out of the south creating convergence along the front. Dewpoints along and south of the boundary have surged into the upper 50s to lower 60s across the area with temperatures generally in the upper 60s to the mid 70s farther to the south. Satellite shows continued towering cumulus growth near the frontal boundary. Scattered thunderstorms have developed east of the frontal boundary with scattered showers behind it. Expect scattered showers to become widespread this evening as the low level jet increases with upglide over the front. A few thunderstorms along and west of the boundary may become severe with large hail the main threat but as the front moves away and the cooler air moves the severe threat will come to an end. 0 to 6 km shear is parallel to the front so storms will not move off of the boundary. In the warm sector southeast of the front, expect scattered thunderstorms into the early evening. A storm or two may become severe with large hail the main threat. Storms near the boundary will have an increase helicity to work with causing them to spin resulting in a low tornado threat through early this evening. Rain will come to an end from northwest to southeast tonight with the cold front exiting the area by midnight and the better lift shifting to the east. Clouds are forecast to linger into the morning but low temperatures will be noticeably cooler with low temperatures ranging from the lower 30s in Buchanan County to the mid 40s in northwest Illinois south of I-80. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 208 PM CST Mon Mar 4 2024 Wednesday: With the passage of the cold front cooler weather is expected but still above normal for early March. We will be between systems so dry for a couple of days. Highs will be in the lower to mid 50s and lows in the 30s. Thursday through Friday: A rather large/deep trough moves into the central United States. Seems that the ECMWF has come around to the GFS depicting a wetter/slower solution with widespread rain expected, especially Thursday night and Friday. Rainfall amounts look to be generally in the 1/2 to 1 inch range at most locations. This pretty much matches the Day 4-5 WPC QPF amounts. NBM has highs in the mid to upper 50s Thursday and upper 40s to mid 50s on Friday. This weekend: New data coming in shows the storm system pushing well off to our east so we should be dry again. There is a shot of cooler air in the wake of this system with h8 temps of -6C. Highs should be in the mid 40s to lower 50s with lows bottoming out in the 20s. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1140 AM CST Mon Mar 4 2024 A stalled frontal boundary will surge southeastward across the area after 00 UTC Tuesday. Scattered thunderstorms may develop ahead of the front after 21 UTC impacting KBRL and KMLI. MVFR ceilings and visibility are possible with any storms that develop ahead of the front. As widespread precipitation develops late this afternoon into this evening, MVFR ceilings and visibility are forecast. Precipitation will end from northwest to southeast after 03 UTC with MVFR to possibly IFR ceilings continuing through the remainder of the period. && .CLIMATE... Issued at 300 AM CST Mon Mar 4 2024 Record High Temperatures: March 4: KBRL: 72/1992 KMLI: 71/1992 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Cousins LONG TERM...Uttech AVIATION...Cousins CLIMATE...Speck/Uttech
Hazardous weather outlook, Mar 4, 3:13 PM CST, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 313 PM CST Mon Mar 4 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-052115- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 313 PM CST Mon Mar 4 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered thunderstorms will continue into this evening ahead of a strong cold front. The Storm Prediction Center has a Marginal risk for severe storms (level 1 of 5) across much of the outlook area. The main risks are hail up to quarter size and strong gusty winds of 50 to 60 mph. An isolated tornado or two is possible if a discrete storm can develop. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed into the early evening hours in far southeast Iowa, northwest Illinois and far northeast Missouri. GENERAL STORM MOTION OF THE DAY: Towards the northeast at around 40 MPH DC
In the hours before
Local storm report, Mar 4, 3:40 PM CST, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
340 PM CST Mon Mar 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Hail 3 ENE Charlie Heath Mem 40.59N 91.84W
03/04/2024 M1.00 inch Clark MO Trained Spotter
Occurring right now; intermixed with peas
and dimes.
&&Local storm report, Mar 4, 3:54 PM CST, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
354 PM CST Mon Mar 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM Hail Mount Pleasant 40.96N 91.55W
03/04/2024 E0.88 inch Henry IA Amateur Radio
Occurring right now.
&&Local storm report, Mar 4, 4:08 PM CST, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
408 PM CST Mon Mar 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Hail 2 E Spring Lake 41.51N 90.67W
03/04/2024 M1.00 inch Scott IA Public
quarter hail at I-280 and Highway 61.
&&
DCLocal storm report, Mar 4, 4:13 PM CST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
413 PM CST Mon Mar 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Hail 4 NE Clinton 41.88N 90.18W
03/04/2024 E0.25 inch Clinton IA Trained Spotter
Pea size hail with heavy rain, no
accumulation of hail.
0242 PM Hail 2 NNW Fruitland 41.49N 90.53W
03/04/2024 E0.25 inch Rock Island IL Trained Spotter
Most hail pea size, with some globs of
half-inch.
0243 PM Hail Orion 41.35N 90.38W
03/04/2024 E0.50 inch Henry IL Public
Report from mPING: Half-inch (0.50 in.).
0245 PM Hail 1 WNW Bettendorf 41.57N 90.50W
03/04/2024 M0.88 inch Scott IA Trained Spotter
Hail started at approximately 2:45 and
lasted until 2:57. Hail covered ground.
0247 PM Hail 4 NE Clinton 41.88N 90.18W
03/04/2024 E0.75 inch Clinton IA Public
Report from mPING: Dime (0.75 in.).
0248 PM Hail 4 NE Clinton 41.88N 90.18W
03/04/2024 E0.75 inch Clinton IA Public
Report from mPING: Dime (0.75 in.).
0251 PM Hail 2 WSW Bettendorf 41.56N 90.51W
03/04/2024 E1.00 inch Scott IA Public
0252 PM Hail 2 WNW Bettendorf 41.57N 90.51W
03/04/2024 E0.50 inch Scott IA Public
Report from mPING: Half-inch (0.50 in.).
0253 PM Hail 2 WNW Bettendorf 41.57N 90.51W
03/04/2024 M0.75 inch Scott IA Public
0256 PM Hail 1 WNW Bettendorf 41.57N 90.50W
03/04/2024 M0.70 inch Scott IA Public
0305 PM Hail 4 N Hitt 42.05N 89.74W
03/04/2024 E0.50 inch Carroll IL Public
Report from mPING: Half-inch (0.50 in.).
0358 PM Hail 2 ENE Spring Lake 41.52N 90.69W
03/04/2024 E0.75 inch Scott IA Public
Report from mPING: Dime (0.75 in.).
0406 PM Hail 2 WSW Chambersburg 40.51N 91.84W
03/04/2024 E1.50 inch Clark MO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0407 PM Hail 2 WSW Chambersburg 40.51N 91.84W
03/04/2024 E1.75 inch Clark MO Public
Report from mPING: Golf Ball (1.75 in.).
&&Local storm report, Mar 4, 4:42 PM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
442 PM CST Mon Mar 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Hail 1 W Rock Falls 41.77N 89.72W
03/04/2024 E1.00 inch Whiteside IL Public
Report from mPING: Quarter (1.00 in.).
&&
RP KinneyLocal storm report, Mar 4, 4:43 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
443 PM CST Mon Mar 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM Hail 4 NNE New London 40.99N 91.39W
03/04/2024 E0.75 inch Henry IA Public
Report from mPING: Dime (0.75 in.).
&&
RP KinneyThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:28 PM CST | Severe Thunderstorm Warning | DVN | Clark | 47 min |
| Mar 4, 3:39 PM CST | Severe Thunderstorm Warning | DVN | Clark, Scotland | 51 min |
| Mar 4, 5:11 PM CST | Severe Thunderstorm Warning | DVN | Clark, Scotland | 49 min |
| Mar 4, 8:01 AM CST | Special Weather Statement | DVN | Buchanan | 29 min |
| Mar 4, 10:10 AM CST | Special Weather Statement | DVN | Washington | 35 min |
| Mar 4, 10:49 AM CST | Special Weather Statement | DVN | Muscatine | 26 min |
| Mar 4, 11:12 AM CST | Special Weather Statement | DVN | Cedar | 33 min |
| Mar 4, 12:38 PM CST | Special Weather Statement | DVN | Clinton | 37 min |
| Mar 4, 1:11 PM CST | Severe Thunderstorm Warning | DVN | Jackson | 34 min |
| Mar 4, 1:48 PM CST | Special Weather Statement | DVN | Clinton | 42 min |
| Mar 4, 1:54 PM CST | Severe Thunderstorm Warning | DVN | Clinton, Jackson, Scott | 51 min |
| Mar 4, 2:43 PM CST | Severe Thunderstorm Warning | DVN | Clinton, Scott | 47 min |
| Mar 4, 3:11 PM CST | Special Weather Statement | DVN | Van Buren | 49 min |
| Mar 4, 3:19 PM CST | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Lee, Van Buren | 41 min |
| Mar 4, 3:39 PM CST | Severe Thunderstorm Warning | DVN | Scott | 51 min |
| Mar 4, 3:52 PM CST | Severe Thunderstorm Warning | DVN | Clinton, Scott | 38 min |
| Mar 4, 3:52 PM CST | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa | 38 min |
| Mar 4, 4:17 PM CST | Severe Thunderstorm Warning | DVN | Scott | 43 min |
| Mar 4, 4:24 PM CST | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 35 min |
| Mar 4, 5:22 PM CST | Severe Thunderstorm Warning | DVN | Des Moines | 38 min |
| Mar 4, 5:48 PM CST | Severe Thunderstorm Warning | DVN | Lee | 42 min |
Nearby
Tornado Warnings in Missouri, 2024Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.